Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Genus one knots which admit (1,1)-decompositions


Author: Hiroshi Matsuda
Journal: Proc. Amer. Math. Soc. 130 (2002), 2155-2163
MSC (1991): Primary 57M25
Published electronically: December 31, 2001
MathSciNet review: 1896053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the knot types of genus one knots which admit genus one, one bridge decompositions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25

Retrieve articles in all journals with MSC (1991): 57M25


Additional Information

Hiroshi Matsuda
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, Tokyo 153-8914, Japan
Email: matsuda@ms.u-tokyo.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06314-6
PII: S 0002-9939(01)06314-6
Keywords: (1, 1)-decomposition, genus one Seifert surface
Received by editor(s): April 24, 2000
Received by editor(s) in revised form: February 1, 2001
Published electronically: December 31, 2001
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2001 American Mathematical Society